A jump diffusion model for VIX volatility options and futures
Dimitris Psychoyios (),
George Dotsis () and
Raphael Markellos
Review of Quantitative Finance and Accounting, 2010, vol. 35, issue 3, 245-269
Keywords: Implied volatility; Jump diffusion; Option pricing; Volatility risk; G13; C51; C52 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (38)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11156-009-0153-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:rqfnac:v:35:y:2010:i:3:p:245-269
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/11156/PS2
DOI: 10.1007/s11156-009-0153-8
Access Statistics for this article
Review of Quantitative Finance and Accounting is currently edited by Cheng-Few Lee
More articles in Review of Quantitative Finance and Accounting from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().